# SDR SIMA20130715009

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 28,416 hours, 25,082 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE F/O`S FLASHLIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R FLASHLIGHT IAW 33-50-001.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
